hrcak mascot   Srce   HID

Izvorni znanstveni članak

Self-duality in the case of SO(2n,F)

Dubravka Ban

Puni tekst: engleski, pdf (519 KB) str. 187-196 preuzimanja: 289* citiraj
APA 6th Edition
Ban, D. (1999). Self-duality in the case of SO(2n,F). Glasnik matematički, 34 (2), 187-196. Preuzeto s https://hrcak.srce.hr/6412
MLA 8th Edition
Ban, Dubravka. "Self-duality in the case of SO(2n,F)." Glasnik matematički, vol. 34, br. 2, 1999, str. 187-196. https://hrcak.srce.hr/6412. Citirano 17.10.2021.
Chicago 17th Edition
Ban, Dubravka. "Self-duality in the case of SO(2n,F)." Glasnik matematički 34, br. 2 (1999): 187-196. https://hrcak.srce.hr/6412
Harvard
Ban, D. (1999). 'Self-duality in the case of SO(2n,F)', Glasnik matematički, 34(2), str. 187-196. Preuzeto s: https://hrcak.srce.hr/6412 (Datum pristupa: 17.10.2021.)
Vancouver
Ban D. Self-duality in the case of SO(2n,F). Glasnik matematički [Internet]. 1999 [pristupljeno 17.10.2021.];34(2):187-196. Dostupno na: https://hrcak.srce.hr/6412
IEEE
D. Ban, "Self-duality in the case of SO(2n,F)", Glasnik matematički, vol.34, br. 2, str. 187-196, 1999. [Online]. Dostupno na: https://hrcak.srce.hr/6412. [Citirano: 17.10.2021.]

Sažetak
The parabolically induced representations of special even-orthogonal groups over p-adic field are considered. The main result is a theorem on self-duality, which gives a condition on initial representations, if induced representation has a square integrable subquotient.

Ključne riječi
Self-duality; parabolic induction; representations; even-orthogonal groups

Hrčak ID: 6412

URI
https://hrcak.srce.hr/6412

Posjeta: 462 *